# SDR ASAA2023030142194

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 1,473 hours, 428 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5172124
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED UPON LANDING. GROUNDED - YES. REMOVED AND REPLACED ENG #1 RIGHT IGNITER IN REFERENCE WITH B737-9 AMM TASK 74-21-02. MAINT LIGHT EXTINGUISHED. SEE ASA L/P 60589759.
